# SDR CA131104013

- Difficulty date: November 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 20,399 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: MA3PA
- Condition: Stiff
- Location: Accelerator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IAW PILOT " THROTTLE LEVER JAMMING AT APPROXIMATELY 2000 RPM AFTER IDLE FOR ABOUT 20S.  THROTTLE TENSION WAS FULL LOOSE."   UPON INVESTIGATION BY MAINTENANCE, THE CARB WAS FOUND VERY STIFF TO MOVE WHEN DISCONNECTED FROM THE AIRFRAME THROTTLE CONTROL. ON THE BENCH, THE CARB THROTTLE CONTROL WAS INTERMITTENTLY SEIZING. THE PROBLEM WAS THEN ISOLATED TO THE ACCELERATOR PUMP PART OF THE CARB.
